EconPapers    
Economics at your fingertips  
 

On Hermite‐Hadamard Type Inequalities for s‐Convex Functions on the Coordinates via Riemann‐Liouville Fractional Integrals

Feixiang Chen

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We obtain some Hermite‐Hadamard type inequalities for s‐convex functions on the coordinates via Riemann‐Liouville integrals. Some integral inequalities with the right‐hand side of the fractional Hermite‐Hadamard type inequality are also established.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/248710

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:248710

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:248710